MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 26X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 26X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305111
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Root cause description: based on the limited investigation results, a cause for the reported incident could not be determined.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that needle 26x1/2 rb needle was defective.The following information was provided by the initial reporter: it is reported customer experienced fill resistance.Verbatim: (b)(4).Caller reported that needle was defective.Number of occurrences: 1 time.Did the caller insert the needle into the cartridge and encounter fill resistance? no.Was the syringe/needle reused? no.Did issue cause any injury? no.Did customer require medical intervention? no.Is product available for return to bd? no.Resolution: caller successfully filled a cartridge with insulin.No further follow up is required.Cts to send replacement.

Brand Name
NEEDLE 26X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key12537260
Report Number1911916-2021-01025
Device Sequence Number1414315
Product Code FMI
UDI-Device Identifier00382903051113
UDI-Public00382903051113
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 MO